×

Sur l’analyticité de la fonction spectrale de l’opérateur \(\Delta\) rélatif au problème extérieur. (French) Zbl 0122.33802


MSC:

35P05 General topics in linear spectral theory for PDEs
35J65 Nonlinear boundary value problems for linear elliptic equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] T. Carleman: Sur les equations integrales singulieres a noyau reel et symetrique (1923). · JFM 49.0272.01
[2] H. G. Garnir: Les problemes aux limites de la physique mathematique (1958). · Zbl 0085.31102
[3] D. Kellogg: Foundations of potential theory (1929). · Zbl 0053.07301
[4] C. S. Morawetz: The decay of solutions of the exterior initial-boundary value problem for the wave equation, Comm. pure app. math., 14, 561-569 (1961). · Zbl 0101.07701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.